# SDR ASAA2016122619170

- Difficulty date: December 26, 2016
- Submitted: December 29, 2016
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 5,585 hours, 1,849 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Module
- Part number: 10194391001
- Part serial: 2015100025
- Condition: Faulted
- Location: Cabin Pressure
- Part time: 1,867 hours, 669 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OUTFLOW POSITION INDICATOR READING CLOSED WITH VALVE FULL OPEN.  ACFT GROUNDED.   COULD NOT DUPLICATE DISCREPANCY.  LED DIGITS ON OVERHEAD PRESSURIZATION PANEL DOES NOT DIM WITH  TOGGLE SWITCH IN DIM OTHER LIGHTS IN COCKPIT PROPERLY DIM.   REMOVED AND REPLACED CABIN PRESSURE CONTROL MODULE IAW AMM 21-31-02.
